# SDR FDEA201008112931

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLANGE SEAT TRACK MAIN CABIN BS 480 - BS 690, LBL 25.  REMOVED DAMAGE SEAT TRACK SECTION, FABRICATED NEW SEAT TRACK SECTION AT LBL 25 BS 480-610,  INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIG 1 & SRM 51-30-2   & P-F SRM 53-10-2.
